Graph-theoretic conditions for injectivity of functions on rectangular domains

Murad Banaji

Research output: Contribution to journalArticlepeer-review

107 Downloads (Pure)


This paper presents sufficient graph-theoretic conditions for injectivity of collections of differentiable functions on rectangular subsets of . The results have implications for the possibility of multiple fixed points of maps and flows. Well-known results on systems with signed Jacobians are shown to be easy corollaries of more general results presented here.
Original languageEnglish
Pages (from-to)302-311
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 1 Oct 2010


Dive into the research topics of 'Graph-theoretic conditions for injectivity of functions on rectangular domains'. Together they form a unique fingerprint.

Cite this